# SDR DHL2005784547

- Difficulty date: May 15, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 59,611 hours, 33,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SLANT WEB AT 1303 LOWER LEFT CORNER IS CRACKED STA 1303 FRAME SECTION ABOVE CENTER INLET DUCT.  COMPLIED WITH COTNEY AEROSPACE EA: EAZ04-1 REV A 8110-3.  DATED 6/805 STOP DRILLED CRACK ON VERTICAL STAB WEB BS 1303 LBL 22 IAW 727 SRM 51-10-01 & S/B 727-53-0094.
